# SDR SIMA2020060129001

- Difficulty date: May 29, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 47,430 hours, 42,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMERGENCY LIGHT.  REMOVED AND REPLACED LT AFT OVERWING EMERGENCY LIGHT IAW AMM 33-50-07-000-801-A AND 33-50-07-400-801-A, NO FIX..  REMOVED AND REPLACED LT AFT OVERWING EMERGENCY LIGHT ASSEMBLY IAW 33-50-07-000-802-A AND 33-50-07-400-802-A.  OPS CHECKED GOOD.
